RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1020–1023 (Mi de9968)  

Ordinary Differential Equations

On conditionally periodic solutions of differential equations

S. M. Dzyuba

Tambov State Technical University

Full text: PDF file (649 kB)

English version:
Differential Equations, 1999, 35:8, 1027–1030

Bibliographic databases:
UDC: 517.925.52
Received: 25.05.1998

Citation: S. M. Dzyuba, “On conditionally periodic solutions of differential equations”, Differ. Uravn., 35:8 (1999), 1020–1023; Differ. Equ., 35:8 (1999), 1027–1030

Citation in format AMSBIB
\Bibitem{Dzy99}
\by S.~M.~Dzyuba
\paper On conditionally periodic solutions of differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1020--1023
\mathnet{http://mi.mathnet.ru/de9968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741624}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1027--1030


Linking options:
  • http://mi.mathnet.ru/eng/de9968
  • http://mi.mathnet.ru/eng/de/v35/i8/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019